Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010Spectral problems. Issue dedicated to the memory of M. Birman
|Page(s)||122 - 149|
|Published online||12 May 2010|
Wave Equation with Slowly Decaying Potential: asymptotics of Solution and Wave Operators
University of Wisconsin–Madison, Mathematics Department
480 Lincoln Dr., Madison, WI, 53706,
1 E-mail: email@example.com
In this paper, we consider one-dimensional wave equation with real-valued square-summable potential. We establish the long-time asymptotics of solutions by, first, studying the stationary problem and, second, using the spectral representation for the evolution equation. In particular, we prove that part of the wave travels ballistically if q ∈ L2(ℝ+) and this result is sharp.
Mathematics Subject Classification: 35L05
Key words: wave equation / square-summable potential / wave operators
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.